# SDR UIEA2015032500188

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 46,491 hours, 5,843 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVEN INOPERATIVE.  DEBRIS IN BASE CAUSING SMOKE.  REMOVED DEBRIS & CLEANED RESIDUE.  OPERATIONS CHECKED GOOD IAW FIM 21-00 TASK 810.  NO SMOKE OR SMELL NOTED.  IAW AMM 05051056-200-801 SMOKE OR FUMES IN CABIN INSPECTION COMPLIED WITH.
